# SDR CA040805011

- Difficulty date: August 1, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 13,517 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2150 · Cabin Cooling System
- Part: Casting
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON WEB CASTING DURING A 100 HOUR INSPECTION. (BUTTERFLY) PLATE VERY LOOSE (WORN OUT END BUSHINGS).
